Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 21, NWS Grand Junction, CO

June 28, 2005Mesa County, Colorado

NWS Grand Junction, CO issued this severe thunderstorm warning at Jun 28, 2005, 3:54 PM MDT for Mesa County, Colorado. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2005, 3:54 PM MDT (21:54 UTC)
Expired
Jun 28, 2005, 4:47 PM MDT
In force
53 min
Issued by
NWS Grand Junction, CO
Area
Counties, with a storm outline in the text

County Mesa County, CO

The radar

The Grand Junction radar (KGJX), 33 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:28 PM MDTTSTM WND DMGPalisade, CO10 INCH DIAMETER TREE LIMB SNAPPED OFF AND BLOWN INTO HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2005-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2005-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3652 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KGJT 282155
SVRGJT
COC077-282245-
/O.NEW.KGJT.SV.W.0021.050628T2154Z-050628T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
354 PM MDT TUE JUN 28 2005

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MESA COUNTY IN WEST CENTRAL COLORADO.

* UNTIL 445 PM MDT.

* AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 21 MILES NORTHEAST OF CASTLE VALLEY TO 25 MILES
  SOUTHWEST OF GRAND JUNCTION TO 21 MILES SOUTHWEST OF DELTA...AND
  MOVING NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR GRAND JUNCTION BY 410 PM MDT.
  NEAR FRUITA BY 415 PM MDT.
  NEAR PALISADE BY 420 PM MDT.
  NEAR DE BEQUE BY 440 PM MDT.

THE TOWNS OF ESCALANTE FORKS...GLADE PARK...ORCHARD MESA...
WHITEWATER...REDLANDS...FRUITVALE...CLIFTON...MACK...LOMA AND CAMEO
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT 
TUESDAY EVENING.

LAT...LON 3874 10885 3877 10905 3907 10904 3935 10881
      3935 10794 3928 10779 3884 10838 3855 10838
      3852 10839

$$
3 follow-up statements
000 
WUUS55 KGJT 282200 CCA
SVRGJT
COC077-282245-
/O.COR.KGJT.SV.W.0021.050628T2154Z-050628T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
354 PM MDT TUE JUN 28 2005

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MESA COUNTY IN WEST CENTRAL COLORADO.

* UNTIL 445 PM MDT.

* AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 23 MILES NORTHEAST OF CASTLE VALLEY TO 22 MILES
  SOUTH OF FRUITA TO 19 MILES WEST OF OLATHE...AND MOVING 
  NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR GRAND JUNCTION BY 420 PM MDT.
  NEAR FRUITA BY 425 PM MDT.
  NEAR PALISADE BY 430 PM MDT.

THE TOWNS OF ESCALANTE FORKS...GLADE PARK...REDLANDS...ORCHARD
MESA...WHITEWATER...FRUITVALE...CLIFTON...LOMA...MACK AND CAMEO ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
TUESDAY EVENING FOR EASTERN UTAH.

LAT...LON 3874 10885 3877 10905 3907 10904 3935 10881
      3935 10794 3928 10779 3884 10838 3855 10838
      3852 10839

$$
000 
WWUS55 KGJT 282220
SVSGJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
419 PM MDT TUE JUN 28 2005

COC077-282245-
/O.CON.KGJT.SV.W.0021.000000T0000Z-050628T2245Z/
MESA CO-
419 PM MDT TUE JUN 28 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MESA COUNTY UNTIL 445
PM MDT...

AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF FRUITA TO CENTRAL GRAND JUNCTION TO 8
MILES NORTHWEST OF DELTA...AND MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR PALISADE BY 425 PM MDT.
  NEAR DE BEQUE BY 445 PM MDT.

THE TOWNS OF REDLANDS...WHITEWATER...ORCHARD MESA...CLIFTON...
FRUITVALE...LOMA...MACK...CAMEO...SKYWAY AND MESA ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT 
TUESDAY EVENING.

LAT...LON 3874 10885 3877 10905 3907 10904 3935 10881
      3935 10794 3928 10779 3884 10838 3855 10838
      3852 10839

$$
000 
WWUS55 KGJT 282247
SVSGJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
446 PM MDT TUE JUN 28 2005

COC077-282256-
/O.EXP.KGJT.SV.W.0021.000000T0000Z-050628T2245Z/
MESA CO-
446 PM MDT TUE JUN 28 2005

...THE SEVERE THUNDERSTORM WARNING FOR MESA COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE 
WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
ALLOWED TO EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN GRAND JUNCTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT 
TUESDAY EVENING.

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:29 PM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 28, 2:29 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
229 PM MDT TUE JUN 28 2005

UPDATED TO ADD SEVERE THUNDERSTORM WATCH FOR EASTERN UTAH AND
PORTIONS OF NORTHWEST COLORADO.

.SHORT TERM (TONIGHT THROUGH THURSDAY)...

FAST-MOVING THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST AT ABOUT
50 MPH ACROSS THE WESTERN THIRD OF THE FORECAST AREA. SPC ISSUED A
SVR WATCH EARLIER AND ZONES WERE UPDATED FOR IT. EXPECT
STRONG DOWNBURST/MICROBURST WINDS WITH STORMS IS VERY UNSTABLE
ENVIRONMENT.

GOOD SPEED SHEAR ALOFT AND JET NOSING INTO FOUR CORNERS. GOOD
INVERTED V SOUNDING...STRONG SHORTWAVE LIFTING OUT OF GREAT BASIN
AND TRAVELING OVER THE AREA TONIGHT. COMBINATION OF DYNAMIC LIFT...
JET INFLUENCES...AND STRONG AMBIENT WIND FLOW ALOFT ALL CONTRIBUTE
TO THE POSSIBLE SEVERE TSTMS WITH DAMAGING WINDS THROUGH MID-
EVENING.

ALONG WITH SEVERE TSTM POSSIBILITIES...STRONG GENERAL WINDS AND
THUNDERSTORM OUTFLOWS COMBINE WITH VERY LOW HUMIDITY AND MOSTLY DRY
THUNDERSTORMS TO PRODUCE RED FLAG WARNING CONDITIONS ACROSS WESTERN
COLORADO THROUGH THIS EVENING.

MUCH DRIER AIRMASS MOVES INTO THE AREA OVERNIGHT IN WESTERLY FLOW
BEHIND THE TROUGH.

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...NO CHANGES TO THE
GENERAL FORECAST OF A CONSISTENT DRY PATTERN WITH TEMPS A LITTLE
ABOVE NORMAL. MODELS CONTINUE TO ADVERTISE A BROAD AREA OF HIGH
PRESSURE ACROSS THE SOUTHERN HALF OF THE CONUS...WITH WESTERLY FLOW
ACROSS THE NORTHERN HALF. THE GFS INDICATES THAT THE LOW WEAKENS OVER
THE WEST DURING THE WEEKEND FOR A WEAK SOUTHWESTERLY FLOW OVER THE
FORECAST AREA THROUGH THE LATER DAYS OF THE PERIOD. HOWEVER THE 00Z
EC DOES NOT SHOW THIS TREND. AND FOR THE ENTIRE PERIOD IS STRONGER
WITH THE HIGH PRESSURE...EXTENDING IT OVER THE SOUTHERN 2/3RDS OF THE
CONUS. IN ANY CASE THE CONDITIONS WILL REMAIN DRY. TO ACCOUNT FOR THE
STRONGER HIGH IN THE EC HAVE KEPT TEMPS A LITTLE ABOVE THE MEX
GUIDANCE.

.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...RED FLAG WARNING FOR WESTERN COLORADO BELOW 8000 FEET
       THIS AFTERNOON UNTIL 10 PM MDT.
   ...SEVERE THUNDERSTORM WATCH FOR NORTHWEST COLORADO UNTIL
       8 PM MDT INCLUDING WESTERN MOFFAT...RIO BLANCO...GARFIELD
       ...AND MESA COUNTIES.
.UT...RED FLAG WARNING FOR SOUTHEAST UTAH BELOW 6500 FEET
       UNTIL 10 PM MDT.
   ...SEVERE THUNDERSTORM WATCH FOR ALL OF EASTERN UTAH UNTIL
       8 PM MDT.

&&

CJC/EH/JDC
Hazardous weather outlook, Jun 28, 1:07 PM MDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
107 PM MDT TUE JUN 28 2005

UPDATED FOR SEVERE THUNDERSTORM WATCH FOR EASTERN UTAH AND NORTHWEST
AND WEST CENTRAL COLORADO

COZ004-005-010>012-014-018>023-291200-
ANIMAS RIVER BASIN-CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
ELKHEAD AND PARK MOUNTAINS-FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
SAN JUAN RIVER BASIN-SOUTHWEST SAN JUAN MOUNTAINS-
UPPER GUNNISON RIVER VALLEY-UPPER YAMPA RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-
107 PM MDT TUE JUN 28 2005

...RED FLAG WARNING FOR DRY THUNDERSTORMS...GUSTY WINDS...AND LOW
RELATIVE HUMIDITY IN EFFECT THROUGH 2200 HOURS TONIGHT FOR WESTERN
COLORADO BELOW 8000 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WILL DEVELOP THIS
AFTERNOON.  MANY STORMS WILL GENERATE WIND GUSTS TO 40 MPH AND
POSSIBLY SMALL HAIL. ISOLATED STORMS MAY PRODUCE WIND GUSTS AS HIGH
AS 60 MPH. THE STORMS WILL DIMINISH IN STRENGTH AFTER 9 PM...BUT
ISOLATED STORMS AFTER MIDNIGHT WILL PERSIST...MAINLY NORTH OF
INTERSTATE 70.

DRY LIGHTNING WILL BE COMMON FOR THE LOWER ELEVATIONS BELOW 8000
FEET.  WITH STRONG WIND GUSTS AND LOW RELATIVE HUMIDITY...EXTREME
FIRE CONDITIONS WILL EXIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

FOR WEDNESDAY...ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE IN THE HIGH COUNTRY...MAINLY NORTH OF INTERSTATE 70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

UTZ023>025-291200-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU-
107 PM MDT TUE JUN 28 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM MDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST UTAH.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WILL DEVELOP THIS
AFTERNOON.  MANY STORMS WILL GENERATE WIND GUSTS TO 40 MPH WITH SMALL
HAIL POSSIBLE. ISOLATED SEVERE STORMS MAY OCCUR WITH WIND GUSTS
REACHING 60 MPH OR GREATER.  THE STORMS WILL DIMINISH IN STRENGTH
AFTER 8 PM...BUT ISOLATED STORMS AFTER MIDNIGHT WILL PERSIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

FOR WEDNESDAY...ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE IN THE HIGH COUNTRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

UTZ022-027>029-291200-
ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
LA SAL AND ABAJO MOUNTAINS-SOUTHEAST UTAH-
107 PM MDT TUE JUN 28 2005

...RED FLAG WARNING FOR DRY THUNDERSTORMS...GUSTY WINDS...AND LOW
RELATIVE HUMIDITY IN EFFECT THROUGH 10 PM TONIGHT FOR SOUTHEAST
UTAH BELOW 6500 FEET...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM MDT TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WILL DEVELOP THIS
AFTERNOON.  MANY STORMS WILL GENERATE WIND GUSTS TO 40 MPH WITH SMALL
HAIL POSSIBLE. ISOLATED SEVERE STORMS MAY OCCUR WITH WIND GUSTS
REACHING 60 MPH OR GREATER.  THE STORMS WILL DIMINISH IN STRENGTH
AFTER 8 PM...BUT ISOLATED STORMS AFTER MIDNIGHT WILL PERSIST.

DRY LIGHTNING WILL BE COMMON FOR THE LOWER ELEVATIONS BELOW 6500
FEET.  WITH STRONG WIND GUSTS AND LOW RELATIVE HUMIDITY...EXTREME
FIRE CONDITIONS WILL EXIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

COZ001>003-006>009-013-017-291200-
CENTRAL COLORADO RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
DEBEQUE TO SILT CORRIDOR-FLAT TOPS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LOWER YAMPA RIVER BASIN-ROAN AND TAVAPUTS PLATEAUS-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
107 PM MDT TUE JUN 28 2005

...RED FLAG WARNING FOR DRY THUNDERSTORMS...GUSTY WINDS...AND LOW
RELATIVE HUMIDITY IN EFFECT THROUGH 2200 HOURS TONIGHT FOR WESTERN
COLORADO BELOW 8000 FEET...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM MDT TONIGHT FOR
MOFFAT...RIO BLANCO...GARFIELD AND MESA COUNTIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WILL DEVELOP THIS
AFTERNOON.  MANY STORMS WILL GENERATE WIND GUSTS TO 40 MPH WITH SMALL
HAIL POSSIBLE. ISOLATED SEVERE STORMS MAY OCCUR WITH WIND GUSTS
REACHING 60 MPH OR GREATER.  THE STORMS WILL DIMINISH IN STRENGTH
AFTER 8 PM...BUT ISOLATED STORMS AFTER MIDNIGHT WILL PERSIST.

DRY LIGHTNING WILL BE COMMON FOR THE LOWER ELEVATIONS BELOW 8000
FEET.  WITH VERY STRONG WIND GUSTS AND LOW RELATIVE HUMIDITY...
EXTREME FIRE CONDITIONS WILL EXIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

FOR WEDNESDAY...ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 2:17 PM MDTSevere Thunderstorm WarningGJTMoffat43 min
Jun 28, 2:57 PM MDTSevere Thunderstorm WarningGJTMoffat33 min
Jun 28, 3:24 PM MDTSevere Thunderstorm WarningGJTGarfield, Rio Blanco51 min
Jun 28, 4:10 PM MDTSevere Thunderstorm WarningGJTGarfield, Rio Blanco35 min
Jun 28, 4:54 PM MDTSevere Thunderstorm WarningGJTMesa36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.